# SDR DALA2017030101646

- Difficulty date: February 28, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 66,653 hours, 48,083 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, BOTH AFT LAVATORY SMOKE DETECTORS SOUNDED AND THEN STOPPED BY THE TIME THE ACFT WAS ON THE RUNWAY.  NO SMOKE OR HAZE WAS SEEN,  ENGINE ANTI-ICE WAS IN USE DURING THE DESCENT AND TURNED OFF ON SHORT APPROACH. IAW AMDS CARD 2120-2367 RAN THE LT & RT ENGINES,  NO SMOKE IN CABIN, BUT OIL ODOR WAS PRESENT.  INSPECTED THE LT & RT COALESCER BAGS, NO OIL PRESENT,  BUT HAD AN OIL ODOR.  REPLACED THE COALESCER BAGS IAW  AMM 21-20.  FOUND SLIGHT RESIDUE ON RT ACM OUTLET DUCT.  VERIFIED NO ELECTRICAL ODOR PRESENT IN ACFT.. ACFT OK FOR SERVICE.
